Publications of Jinhyun Park

  1. Infinitesimal and cyclic aspects of motives, Thesis, University of Chicago, 2006
  2. Algebraic cycles and additive dilogarithm, Int. Math. Res. Not. Vol 2007, doi:10.1093/imrn/rnm067 (19 pages)
  3. Regulators on additive higher Chow groups, Amer. J. Math. Vol 131 (2009) no. 1, 257-276, (20 pages) or, arxiv math.AG/0605702
  4. Algebraic cycles and Connes periodicity, Preprint math.AG/0607272 (will not be published)
  5. A Hochschild-cyclic approach to additive higher Chow cycles (will not be published). Ppart of it was corrected and absorbed by paper number 9.
  6. (with A. Krishna) Moving lemma for additive higher Chow groups, Algebra Number Theory, 6 (2012) no. 2, 293-326. doi:10.2140/ant.2012.6.293
  7. (with A. Krishna) Mixed motives over k[t]/(t^{m+1}), J. Inst. Math. Jussieu. 11 (2012) no. 3, 611-657. DOI:10.1017/S1474748011000181
  8. (with A. Krishna) Algebraic cobordism theory attached to algebraic equivalence, J. of K-theory, 11 (2013) no. 1, 73-112. doi:10.1017/is013001028jkt210
  9. (with A. Krishna) DGA-sttructure on additive higher Chow groups, Int. Math. Res. Not. Vol 2015 (2015), no. 1, 1-54. doi: 10.1093/imrn/rnt193
  10. (with A. Krishna) Semitopologization in motivic homotopy theory and applications, Algebr. Geometr. Top., 15 (2015), no. 2, 823-861. doi:10.2140/agt.2015.15.823
  11. (with A. Banerjee) On numerical equivalence for algebraic cobordism, J. Pure Appl. Algebra, 220 (2016) no. 1, 435-464. doi:10.1016/j.jpaa.2015.07.002
  12. (with A. Krishna) On additive higher Chow groups of affine schemes, Documenta Math. 21 (2016) 49-89.
  13. (with A. Krishna) A module structure and a vanishing theorem for cycles with modulus, Math Research Letters, 24 (2017), no. 4, 1147--1176. (30 pages) DOI:
  14. (with A. Krishna) A moving lemma for cycles with very ample modulus, Annali della Scuola Normale Superiore di Pisa., 17 (2017), no. 4, 1521-1549. (29 pages) doi:10.2422/2036-2145.201509_010
  15. Additive higher Chow groups and de Rham-Witt complexes, in K-theory-Proceedings of TIFR International Colloquium, Mumbai, 2016, 65--89, Hindustan Book Agency, New Delhi, 2018.
  16. (with K.-D. Crisman) Zero-cycles with modulus associated to hyperplane arrangements on affine spaces, Manuscripta Math. 155 (2018) no. 1, 15-45. (31 pages) DOI: 10.1007/s00229-017-0931-x
  17. (with S. Unver) Motivic cohomology of fat points in Milnor range, Documenta Mathematica 23 (2018) 759-798. (40 pages) doi:10.25537/dm.2018v23.759-798
  18. Calculus of absolute Kaehler forms and Milnor K-theory, in K-theory and algebra, analysis and topology, Proceedings of the ICM2018 Satellite conference on K-theory, Contemporary Math, Vol 749, 2020, 327--351. doi:10.1090/conm/749/15077 (refereed book chapter)
  19. (with A. Krishna) A moving lemma for relative 0-cycles, Algebra Number Theory, 14, (2020), no. 4, 991--1054.
  20. (with A. Krishna) De Rham-Witt sheaves via algebraic cycles, with an appendix by Kay Ruelling, Compositio Math., 157, (2021), no. 10, 2089-2132.
    This article was previously circulated under the title "Algebraic cycles and crystalline cohomology".
  21. On localization for cubical higher Chow groups, preprint arXiv:2108.13561. An updated version was accepted to appear in Tohoku Math. J.
  22. Motivic cohomology of fat points in Milnor range via formal and rigid geometries, Mathematische Zeit. 302, (2022), 1679--1719.
  23. On extension of the motivic cohomology beyond smooth schemes, preprint arXiv:2108.13594, 104 pages
  24. (with P. Pelaez) On the coniveau filtration on algebraic K-theory of singular schemes, preprint arXiv:2112.14360, 47 pages